Urgh. Im on fluoxitine and have been for 3 weeks now. Overall I already feel happier, like its been the uplift I've needed, however the side effects are horrendous!!! My pupils are HUGE! I look like im on ecstasy constantly, I shake,I've got a dry mouth, I get headaches, I get hot flushes, im always excitable but for the past 3 - 4 days about 2pm each day I've crashed and burned. Totally zonked out, I never need a sleep during the day but I've had to have quick naps. Is this normal?? Usually im at the gym every day, but I can't even find the energy to get dressed properly.
Oh no-that sounds rubbish! I had side effects (nausea, vomiting and anxiety) when I first started mine (Citalopram) but they went after about the first week (nausea) or three (anxiety). I did still feel a bit tired the whole time I was on them, but then again I did have a new baby.... And I was a bit prone to dry or funny tasting mouth. But nothing really noticeable, whereas you sound like you're having a nightmare. Have you got a check up at the Dr to review things? If not, book one, and tell them what you're feeling. It could be that this one doesn't suit you and you should move on to a different tablet. You should not have to put up with feeling like that. Mind you don't just suddenly come off them though because those effects might get much worse. I came off mine gently over a few months to minimise the effects and it went fine. Good luck!
Ahh hun I had citalopram before n my god, that was awwwwful. That really didn't agree with me. Im at docs on Monday first thing for a check up, I hate feeling like this because I can't do anything apart from cabbage on the sofa n I hate feeling lazy I don't think I could stop straight away any ways, because in the mornins I feel ILL! if I don't have my tablet straight away. Thanks babe.